Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 72, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Characterizing series for faithful d.g. near-rings
J. D. P. Meldrum and C. Lyons.
Proc. Amer. Math. Soc. 72 (1978), 221-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507312
Flat semilattices
Sydney Bulman-Fleming and Kenneth McDowell.
Proc. Amer. Math. Soc. 72 (1978), 228-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0505915
On Galois theory using pencils of higher derivations
James K. Deveney and John N. Mordeson.
Proc. Amer. Math. Soc. 72 (1978), 233-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507314
Some properties of asymptotic functions and their applications
Ling Yau Chan.
Proc. Amer. Math. Soc. 72 (1978), 239-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507315
Wendroff type inequalities
R. P. Shastri and D. Y. Kasture.
Proc. Amer. Math. Soc. 72 (1978), 248-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507316
A pseudo differential operator which shifts the wave front set
Cesare Parenti and Luigi Rodino.
Proc. Amer. Math. Soc. 72 (1978), 251-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507317
The quasimultiplier conjecture
Kelly McKennon.
Proc. Amer. Math. Soc. 72 (1978), 258-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507318
Symmetric and ordinary differentiation
C. L. Belna, M. J. Evans and P. D. Humke.
Proc. Amer. Math. Soc. 72 (1978), 261-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507319
Leray-Schauder principles for condensing multivalued mappings in topological linear spaces
Rainald Schöneberg.
Proc. Amer. Math. Soc. 72 (1978), 268-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507320
The deterministic Itô-belated integral is equivalent to the Lebesgue integral
R. B. Darst and E. J. McShane.
Proc. Amer. Math. Soc. 72 (1978), 271-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507321
Power bounded strictly cyclic operators
Erik J. Rosenthal.
Proc. Amer. Math. Soc. 72 (1978), 276-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507322
Periodic solutions of perturbed conservative systems
James R. Ward.
Proc. Amer. Math. Soc. 72 (1978), 281-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507323
A theorem of Beurling and Tsuji is best possible
Shinji Yamashita.
Proc. Amer. Math. Soc. 72 (1978), 286-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507324
Minimal $H^{2}$ interpolation in the Carathéodory class
E. Beller and B. Pinchuk.
Proc. Amer. Math. Soc. 72 (1978), 289-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507325
Inner functions and the maximal ideal space of $H^{∞}(U^{n})$
S. H. Kon.
Proc. Amer. Math. Soc. 72 (1978), 294-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507326
On the stability of the linear mapping in Banach spaces
Themistocles M. Rassias.
Proc. Amer. Math. Soc. 72 (1978), 297-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507327
Extreme invariant positive operators on $L_{p}$-spaces
Harald Luschgy.
Proc. Amer. Math. Soc. 72 (1978), 301-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507328
The Banach-Mazur distance between the trace classes $c^{n}_{p}$
Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 72 (1978), 305-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507329
Every $L_{p}$ operator is an $L_{2}$ operator
W. B. Johnson and L. Jones.
Proc. Amer. Math. Soc. 72 (1978), 309-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507330
An extremal problem for functions of positive real part with application to a radius of convexity problem
D. H. Hamilton and P. D. Tuan.
Proc. Amer. Math. Soc. 72 (1978), 313-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507331
Antisymmetry and contractive representations of function algebras
Waclław Szymański.
Proc. Amer. Math. Soc. 72 (1978), 319-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507332
Capacities and spans on Riemann surfaces
Jacob Burbea.
Proc. Amer. Math. Soc. 72 (1978), 327-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507333
Spans and intersections of essentially reducing subspaces
Michael J. Hoffman.
Proc. Amer. Math. Soc. 72 (1978), 333-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507334
Positively curved complex submanifolds immersed in a complex space form
Takehiro Itoh.
Proc. Amer. Math. Soc. 72 (1978), 341-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507335
Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality
James Loats and Matatyahu Rubin.
Proc. Amer. Math. Soc. 72 (1978), 346-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507336
An elementary solution of the monotone mapping problem
Joseph Martin and Ira Rosenholtz.
Proc. Amer. Math. Soc. 72 (1978), 352-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507337
A functional characterization of primitive base
Howard H. Wicke.
Proc. Amer. Math. Soc. 72 (1978), 355-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507338
Differentiable pseudo-free circle actions on homotopy spheres
Chao Chu Liang.
Proc. Amer. Math. Soc. 72 (1978), 362-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507339
A selector for equivalence relations with $G_{𝛿}$\ orbits
Douglas E. Miller.
Proc. Amer. Math. Soc. 72 (1978), 365-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0515142
Longitudes of a link and principality of an Alexander ideal
Jonathan A. Hillman.
Proc. Amer. Math. Soc. 72 (1978), 370-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507341
The Milnor number of some isolated complete intersection singularities with $C^{∗} $-action
Richard Randell.
Proc. Amer. Math. Soc. 72 (1978), 375-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507342
A stronger Borsuk-Ulam type theorem for proper $Z_{p}$-actions on $mod\ p$ homology $n$-spheres
Jean E. Roberts.
Proc. Amer. Math. Soc. 72 (1978), 381-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507343
Fixed points of sequences of locally expansive maps
Harvey Rosen.
Proc. Amer. Math. Soc. 72 (1978), 387-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507344
Endohomeomorphisms decomposing a space into disjoint copies of a subspace
Liam O’Callaghan.
Proc. Amer. Math. Soc. 72 (1978), 391-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0500820
Open book decompositions of $3$-manifolds
Robert Myers.
Proc. Amer. Math. Soc. 72 (1978), 397-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507346
Two results relating nilpotent spaces and cofibrations
Robert H. Lewis.
Proc. Amer. Math. Soc. 72 (1978), 403-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507347
A note on semitopological properties
S. Gene Crossley.
Proc. Amer. Math. Soc. 72 (1978), 409-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507348
Quickly unknotting topological spheres
W. R. Brakes.
Proc. Amer. Math. Soc. 72 (1978), 413-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507349
On a probabilistic graph-theoretical method
Jaroslav Nešetřil and Vojtěch Rödl.
Proc. Amer. Math. Soc. 72 (1978), 417-421
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507350
Reductions of $n$-fold covers
Saul Stahl.
Proc. Amer. Math. Soc. 72 (1978), 422-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507351
On Čech’s theorem
L. Š. Grinblat.
Proc. Amer. Math. Soc. 72 (1978), 425-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 507352